466 865

Cited 0 times in

바터씨 증후군으로 오인된 furosemide로 인한 신수질 석회화

DC Field Value Language
dc.contributor.author경찬희-
dc.contributor.author김소희-
dc.contributor.author김용훈-
dc.contributor.author이정은-
dc.date.accessioned2015-01-06T16:58:08Z-
dc.date.available2015-01-06T16:58:08Z-
dc.date.issued2014-
dc.identifier.issn1225-7737-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/99118-
dc.description.abstractClinical presentation of Bartter syndrome is similar to surrepitious vomiting or use of diuretics. Therefore, precise differential diagnosis of Bartter syndrome is crucial. We report a case of medullary nephrocalcinosis (MNC) induced by furosemide mimicking Bartter syndrome. A 55-year-old female patient visited our hospital with renal dysfunction on basis of hypokalemia and metabolic alkalosis. She had no history of hypertension or drug use except allopurinol and atorvastatin. She did not complain of nausea or vomiting on presentation and the serum magnesium level was normal. We performed ultrasonography, that showed MNC. For these reasons, we suspected Bartter syndrome and corrected the electrolyte imbalance. During outpatient follow up, we found that the patient had been taking 400 mg of furosemide daily for 30 years. We could diagnose furosemide induced MNC, and recommended to her to reduce the amount of furosemide.-
dc.description.statementOfResponsibilityopen-
dc.format.extent21~24-
dc.relation.isPartOfYeungnam University Journal of Medicine (영남의대학술지)-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.title바터씨 증후군으로 오인된 furosemide로 인한 신수질 석회화-
dc.title.alternativeFurosemide induced medullary nephrocalcinosis mimicking Bartter syndrome-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Internal Medicine (내과학)-
dc.contributor.googleauthor김소희-
dc.contributor.googleauthor경찬희-
dc.contributor.googleauthor김용훈-
dc.contributor.googleauthor조장호-
dc.contributor.googleauthor황창혁-
dc.contributor.googleauthor이정은-
dc.identifier.doi10.12701/yujm.2014.31.1.21-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA00107-
dc.contributor.localIdA00625-
dc.contributor.localIdA00756-
dc.contributor.localIdA03119-
dc.relation.journalcodeJ02809-
dc.subject.keywordFurosemide-
dc.subject.keywordNephrocalcinosis-
dc.subject.keywordBartter syndrome-
dc.contributor.alternativeNameKyung, Chan Hee-
dc.contributor.alternativeNameKim, So Hee-
dc.contributor.alternativeNameKim, Yong Hoon-
dc.contributor.alternativeNameLee, Jung Eun-
dc.contributor.affiliatedAuthorKyung, Chan Hee-
dc.contributor.affiliatedAuthorKim, So Hee-
dc.contributor.affiliatedAuthorKim, Yong Hoon-
dc.contributor.affiliatedAuthorLee, Jung Eun-
dc.citation.volume31-
dc.citation.number1-
dc.citation.startPage21-
dc.citation.endPage24-
dc.identifier.bibliographicCitationYeungnam University Journal of Medicine (영남의대학술지), Vol.31(1) : 21-24, 2014-
dc.identifier.rimsid50271-
dc.type.rimsART-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.